hrcak mascot   Srce   HID

Recenzija, Prikaz
https://doi.org/10.20471/may.2019.55.01.07

Sertraline Induced Excessive Yawning

Daniela Petrić ; Department of Psychiatry of the University Hospital Centre Rijeka, Croatia,
Marija Vučić Peitl ; Department of Psychiatry of the University Hospital Centre Rijeka, Croatia,
Joško Prološčić ; Department of Psychiatry of the University Hospital Centre Rijeka, Croatia,
Vjekoslav Peitl ; Department of psychiatry of UHC Sestre milosrdnice, Zagreb, Croatia

Puni tekst: engleski, pdf (398 KB) str. 85-88 preuzimanja: 13* citiraj
APA 6th Edition
Petrić, D., Vučić Peitl, M., Prološčić, J. i Peitl, V. (2019). Sertraline Induced Excessive Yawning. Archives of Psychiatry Research, 55 (1), 85-88. https://doi.org/10.20471/may.2019.55.01.07
MLA 8th Edition
Petrić, Daniela, et al. "Sertraline Induced Excessive Yawning." Archives of Psychiatry Research, vol. 55, br. 1, 2019, str. 85-88. https://doi.org/10.20471/may.2019.55.01.07. Citirano 20.07.2019.
Chicago 17th Edition
Petrić, Daniela, Marija Vučić Peitl, Joško Prološčić i Vjekoslav Peitl. "Sertraline Induced Excessive Yawning." Archives of Psychiatry Research 55, br. 1 (2019): 85-88. https://doi.org/10.20471/may.2019.55.01.07
Harvard
Petrić, D., et al. (2019). 'Sertraline Induced Excessive Yawning', Archives of Psychiatry Research, 55(1), str. 85-88. https://doi.org/10.20471/may.2019.55.01.07
Vancouver
Petrić D, Vučić Peitl M, Prološčić J, Peitl V. Sertraline Induced Excessive Yawning. Archives of Psychiatry Research [Internet]. 2019 [pristupljeno 20.07.2019.];55(1):85-88. https://doi.org/10.20471/may.2019.55.01.07
IEEE
D. Petrić, M. Vučić Peitl, J. Prološčić i V. Peitl, "Sertraline Induced Excessive Yawning", Archives of Psychiatry Research, vol.55, br. 1, str. 85-88, 2019. [Online]. https://doi.org/10.20471/may.2019.55.01.07

Sažetak
Background: Even though there is a growing interest in the neurophysiology of yawning, it still remains somewhat of a scientific mystery due to the fact that we still do not know the exact mechanisms behind it. Apart from physiological yawning, abnormal and excessive yawning has been observed in numerous pathologies, mostly in neurological and psychiatric disorders, as well as side effects of various medicaments. Subject: We will present the case of a 42 year old woman who developed excessive yawning as a side effect of treatment with sertraline. Discussion: Although we still do not know the exact mechanism behind yawning, several neurotransmitters and neuropeptides are thought to be involved in the neurophysiology of yawning, especially serotonin and dopamine. Subsequently, excessive yawning has been observed in some patients treated with the majority of novel serotonergic antidepressants. Conclusion: Excessive yawning requires the same clinical attention as other side effects of antidepressant treatment and therefore should be carefully considered and managed. Intolerance to antidepressant treatment is a significant cause of treatment failure and that is why psychiatrists should keep in mind that sertraline could cause such a disabling side effect as excessive yawning.

Ključne riječi
case report; sertraline; yawning; side effect

Hrčak ID: 221176

URI
https://hrcak.srce.hr/221176

[hrvatski]

Posjeta: 29 *